Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Some basic formulae for area co-ordinates in quadrilateral elements
Autore:
Long, ZF; Li, JX; Cen, S; Long, YQ;
Indirizzi:
Chinese Univ Min & Technol, Beijing 100083, Peoples R China Chinese Univ Min & Technol Beijing Peoples R China 100083 eoples R China Tsing Hua Univ, Dept Civil Engn, Beijing 100084, Peoples R China Tsing HuaUniv Beijing Peoples R China 100084 ng 100084, Peoples R China
Titolo Testata:
COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING
fascicolo: 12, volume: 15, anno: 1999,
pagine: 841 - 852
SICI:
1069-8299(199912)15:12<841:SBFFAC>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Keywords:
finite element; quadrilateral element; area co-ordinates; differential and integral formulae;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
4
Recensione:
Indirizzi per estratti:
Indirizzo: Long, ZF Chinese Univ Min & Technol, Beijing 100083, Peoples R China Chinese Univ Min & Technol Beijing Peoples R China 100083 China
Citazione:
Z.F. Long et al., "Some basic formulae for area co-ordinates in quadrilateral elements", COMMUN NUM, 15(12), 1999, pp. 841-852

Abstract

The area co-ordinate method, which is an efficient tool in the construction of triangular elements, has been recently generalized to construct straight-sided quadrilateral elements. In this paper, the differential and integral formulae for area co-ordinates in quadrilateral elements are presented. Consequently, the numerical integration method that must be used in the formulation of the stiffness matrix in isoparametric elements can now be discarded. Copyright (C) 1999 John Wiley & Sons, Ltd.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 14/07/20 alle ore 09:07:30